Bumble, S., Honig, J. M. (1960) Utilization of Order‐Disorder Theory in Physical Adsorption. I. Fundamental Equations. The Journal of Chemical Physics, 33 (2) 424-431 doi:10.1063/1.1731159
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Utilization of Order‐Disorder Theory in Physical Adsorption. I. Fundamental Equations | ||
Journal | The Journal of Chemical Physics | ||
Authors | Bumble, S. | Author | |
Honig, J. M. | Author | ||
Year | 1960 (August) | Volume | 33 |
Issue | 2 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1731159 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2024190 | Long-form Identifier | mindat:1:5:2024190:0 |
GUID | 0 | ||
Full Reference | Bumble, S., Honig, J. M. (1960) Utilization of Order‐Disorder Theory in Physical Adsorption. I. Fundamental Equations. The Journal of Chemical Physics, 33 (2) 424-431 doi:10.1063/1.1731159 | ||
Plain Text | Bumble, S., Honig, J. M. (1960) Utilization of Order‐Disorder Theory in Physical Adsorption. I. Fundamental Equations. The Journal of Chemical Physics, 33 (2) 424-431 doi:10.1063/1.1731159 | ||
In | (1960, August) The Journal of Chemical Physics Vol. 33 (2) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |